| Model Number |
PM3242 |
| Medical Device Problem Code |
Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pacemaker dependent patient presented for a generator change procedure.It was noted that the patient's left ventricular (lv) failed to capture from the time of its initial implant and had not been utilized since then.During the procedure, it was noted that the right ventricular (rv) lead failed to be removed from the pacemaker header.The physician used excessive technique to remove the rv lead and it was noted that the rv lead exhibited insulation damage.To complete the procedure, the physician cut, capped and replaced the rv lead during the procedure on (b)(6) 2025.The old lv lead was plugged into the new pacemaker and not utilized.The patient was in stable condition.
Additional Manufacturer Narrative
The reported event of the ventricular lead could not be removed from the header was confirmed.Analysis revealed this device has the original scalable brady pacemaker (sbp) header design, which is known to have lead insertion and removal difficulties.This caused the ventricular lead to become stuck in the header.This shows the high abnormal force needed to remove leads from the connectors of the original sbp header design.